Alert archive / Texas / Flash Flood Warnings in 2010
Flash Flood Warning 20, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood warning at Jun 30, 2010, 5:11 PM CDT for Cameron County, Willacy County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2010, 5:11 PM CDT (22:11 UTC)
- Expired
- Jun 30, 2010, 7:15 PM CDT
- In force
- 2 hr
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cameron County, TX, Willacy County, TX
The radar
The Brownsville radar (KBRO), 55 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 10.2 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 880 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 501 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 181 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.4
The text
As transmitted, in the capitals the NWS used until 2016.
528
WGUS54 KBRO 302211
FFWBRO
TXC061-489-010015-
/O.NEW.KBRO.FF.W.0020.100630T2211Z-100701T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
511 PM CDT WED JUN 30 2010
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WILLACY COUNTY IN DEEP SOUTH TEXAS.
NORTHERN CAMERON COUNTY IN DEEP SOUTH TEXAS.
LOCATIONS AFFECTED INCLUDE...
HARLINGEN VALLEY AIRPORT.
SAN BENITO.
HARLINGEN.
LASARA.
PORT MANSFIELD.
RAYMONDVILLE.
* UNTIL 715 PM CDT
* AT 508 PM CDT...SCATTERED FLOODING CONTINUES ACROSS WILLACY AND
NORTHERN CAMERON COUNTY. ADDITIONAL RAINFALL IS EXPECTED THIS
EVENING WITH AN ADDITIONAL TWO TO FOUR INCHES OF RAIN POSSIBLE AS
RAIN BANDS ASSOCIATED WITH HURRICANE ALEX CONTINUE TO AFFECT THE
AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DON'T BECOME A STATISTIC. TURN AROUND...DON'T DROWN!
&&
LAT...LON 2626 9721 2638 9724 2641 9726 2635 9735
2622 9734 2610 9774 2627 9787 2644 9787
2648 9800 2660 9797 2660 9745 2637 9740
2635 9735 2641 9727 2644 9726 2660 9732
2660 9729 2627 9719
$$
HARTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 1:55 PM CDT, 3 hours 16 minutes earlier.
Area forecast discussion, Jun 30, 1:55 PM CDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
155 PM CDT WED JUN 30 2010
...LARGE HURRICANE ALEX...A LITTLE STRONGER...AIMS AT THE NORTHERN
MEXICO AND SOUTHERN TEXAS COAST...
.DISCUSSION...MULTIPLE CONVECTIVE RAINBANDS NORTH OF THE CENTER
OF HURRICANE ALEX CONTINUE TO PUSH WWD ACROSS OUR CWA EARLY THIS
AFTN. THIS ACTIVITY WILL CONTINUE TO OVERSPREAD THE ENTIRE AREA
WITH TIME TDA INTO TNGT AS THE STORM CONTINUES TO MOVE WEST
NORTHWEST AND EVENTUALLY TAKING A MORE WESTWARD TRACK LATER TDA.
ENVIRONMENT WILL CONTINUE TO REMAIN CONDUCIVE FOR ISOLATED TORNADO
DEVELOPMENT THRU AFTN/EARLY EVE GIVEN THE HIGH DEW
POINTS...INSTABILITY AND INCREASING VERTICAL SHEAR. ANTICIPATE
OVERALL CONDITIONS TO WORSEN AS ALEX MOVES CLOSER TO THE COAST.
THE OVERALL FORECAST TRACK HAS NOT CHANGED MUCH.
PERIODS OF HEAVY RAIN AND STRONG WINDS TO PERSIST THRU THE
BEGINNING OF THE SHORT TERM WITH THE THREAT OF FLOODING FROM HEAVY
RAINFALL. RAINFALL AMOUNTS WILL VARY WITH LOCATION WITH A GENERAL
3 TO 6 INCH RANGE WITH ISOLATED HIGHER AMOUNTS THROUGH TONIGHT WITH
TOTALS UP TO 12 INCHES FOR THE ENTIRE STORM EVENT. WINDS WILL
CONTINUE TO STEADILY INCREASE THIS AFTERNOON...BECOMING 30 TO 40
MPH WITH HIGHER GUSTS THIS AFTERNOON IN CAMERON COUNTY...AND 45 TO
55 MPH WITH HIGHER GUSTS TONIGHT AS HURRICANE ALEX MAKES LANDFALL
WITHIN 100 MILES SOUTH OF BROWNSVILLE AROUND OR BEFORE SUNSET
TNGT. CONDITIONS WILL GRADUALLY IMPROVE ON THU AS ALEX MOVES
INLAND.
&&
.AVIATION...MVFR CIGS/VSBYS WITH TEMPO IFR CIGS/VSBYS WILL CONTINUE
TO PREVAIL INTO TNGT AND THU MRNG AS HURRICANE ALEX STEADILY
MOVES TWD THE NORTHERN MEXICO AND SOUTHERN TEXAS COASTLINE.
PERIODS OF HEAVY RAIN AND SQUALLS WILL BE POSSIBLE AT THE LOCAL
TAF SITES THRU EARLY THU MRNG.
&&
.MARINE...WINDS AND SEAS THIS MRNG ACROSS OUR MSA HAVE SHOWN A
GRADUALLY BUT STEADY INCREASE AS HURRICANE ALEX CONTINUES ON A
WEST NORTHWESTWARD TRACK AND EVENTUALLY BECOMING MORE WESTWARD
LATER TDA. MARINE CONDITIONS WILL FURTHER DETERIORATE THIS
AFTERNOON AND TONIGHT WITH SEAS BUILDING TO 20 FEET OR SLIGHTLY
HIGHER. NORTHEAST TO EAST WINDS WILL CONTINUE TO RAMP UP THIS
AFTERNOON REACHING 40 TO 50 KNOTS LATER TODAY AND TONIGHT WITH
GUSTS UP TO OR ABOVE 60 KNOTS. A GRADUAL IMPROVEMENT TREND WILL
BEGIN TO TAKE PLACE ON THURSDAY INTO FRIDAY AS ALEX MOVES INLAND
AND WEAKENS. SCA CONDITIONS COULD BE POSSIBLE TWD THE END OF THE
WEAK AS THE TROPICAL STORM HAZARDS END.
&&
.PREV DISCUSSION.../ISSUED 523 AM CDT WED JUN 30 2010/
..ALEX DEEPENING AS IT MOVES CLOSER TO THE NORTHEASTERN COAST
OF MEXICO...
DISCUSSION...NUMEROUS SHOWERS AND EMBEDDED THUNDERSTORMS ARE
PULSING ACROSS DEEP SOUTH TEXAS THIS MORNING WITHIN THE RAINBANDS
OF HURRICANE ALEX. CONDITIONS ALOFT FAVOR FURTHER ORGANIZATION DUE
TO A LOW SHEAR ENVIRONMENT AND UPPER DIFFLUENCE. THOUGH THERE HAS
BEEN SOME WOBBLING IN ALEX'S PATH...THE OVERALL FORECAST TRACK
HAS NOT CHANGED MUCH. THE SHORT TERM FORECAST MAINTAINS CLOUDY
SKIES WITH COOLER TEMPERATURES AND A THREAT OF FLOODING FROM
LOCALLY VERY HEAVY RAINFALL. CAMERON...WILLACY...KENEDY AND
HIDALGO COUNTIES COULD SEE BETWEEN 3 AND 5 INCHES OF RAIN TODAY...
WITH TOTALS OF UP TO 10 INCHES OVER THE NEXT THREE DAYS.
NORTHEAST WINDS WILL STEADILY INCREASE TODAY...BECOMING 40 TO 50
MPH IN CAMERON COUNTY BY THIS AFTERNOON...AND 45 TO 55 MPH WITH
HIGHER GUSTS TONIGHT AS HURRICANE ALEX MAKES LANDFALL ROUGHLY 100
MILES SOUTH OF BROWNSVILLE AROUND MIDNIGHT. WINDS SHOULD DECREASE
THURSDAY MORNING AS ALEX MOVES INLAND AND WEAKENS.
AVIATION...TAFS WILL REFLECT MVFR CEILINGS AND VISIBILITY WITH
TEMPO GROUPS FOR SQUALLS AND HEAVY RAIN THROUGH TONIGHT AND EARLY
THURSDAY MORNING. STRONG LOW LEVEL WINDS AND GUSTS WILL CAUSE
TURBULENCE DURING LANDING AND TAKEOFF.
MARINE...WINDS OVERNIGHT WERE 20 TO 30 KNOTS FROM THE EAST
NORTHEAST...WITH SEAS AT 13 TO 14 FEET. CONDITIONS WILL FURTHER
DETERIORATE TODAY AND TONIGHT...WITH SEAS BUILDING TO AROUND 20
FEET AND NORTHEAST WINDS INCREASING TO 40 TO 45 KNOTS WITH HIGHER
GUSTS. WINDS AND SEAS WILL IMPROVE ON THURSDAY. SMALL CRAFT
ADVISORY CONDITIONS WILL REPLACE TROPICAL STORM CONDITIONS LATE
THIS WEEK INTO SATURDAY.
PREV DISCUSSION... /ISSUED 105 AM CDT WED JUN 30 2010/
.ALEX GETTING BETTER ORGANIZED AS IT MOVES SLOWLY OVER THE WARM
WATERS OF THE WESTERN GULF OF MEXICO...
UPDATE...FRESHENED UP THE FORECAST FOR CURRENT TRENDS AND ISSUED
UPDATED PRODUCTS. RAINBANDS ASSOCIATED WITH ALEX ARE SPREADING
ONSHORE...AND PERIODS OF RAIN WILL INCREASE ALONG WITH THE
POTENTIAL FOR HEAVY DOWNPOURS. LOCALLY HEAVY RAINFALL MAY PRODUCE
FLASH FLOODS AND WILL BE THE BIGGEST SHORT TERM THREAT TODAY.
TROPICAL STORM CONDITIONS ARE EXPECTED TO REACH THE COAST WITHIN
THE HURRICANE AND TROPICAL STORM WARNING AREAS LATER THIS MORNING.
STORM SURGE OF 3 TO 5 FEET WILL BE POSSIBLE ALONG THE IMMEDIATE
COAST TO THE NORTH OF WHERE THE CENTER OF ALEX MAKES LANDFALL.
LARGE AND DESTRUCTIVE WAVES MAY AFFECT THE BEACHES OF SOUTH PADRE
ISLAND AS HURRICANE ALEX APPROACHES THE COAST TODAY.
ISOLATED TORNADOES AND WATERSPOUTS ARE POSSIBLE OVER PORTIONS OF
EXTREME SOUTHERN TEXAS AND THE ADJACENT LOWER TEXAS COASTAL WATERS
TODAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 81 88 79 86 / 100 100 90 70
BROWNSVILLE 80 86 79 88 / 100 100 90 70
HARLINGEN 80 87 79 89 / 100 100 90 70
MCALLEN 80 86 79 88 / 100 100 90 70
RIO GRANDE CITY 80 84 79 88 / 100 100 90 70
SOUTH PADRE ISLAND 82 86 81 86 / 100 100 80 60
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...HURRICANE WARNING FOR TXZ251-256-257.
FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR TXZ248>257.
TROPICAL STORM WIND WATCH THROUGH THURSDAY MORNING FOR
TXZ248>250.
TROPICAL STORM WIND WARNING UNTIL 7 AM CDT THURSDAY FOR TXZ252-
253.
HURRICANE WIND WARNING UNTIL 7 AM CDT THURSDAY FOR TXZ254-255.
GM...HURRICANE WARNING FOR GMZ130-132-135-150-155-170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
57Hazardous weather outlook, Jun 30, 4:10 AM CDT, 13 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 410 AM CDT WED JUN 30 2010 TXZ248>257-010915- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 410 AM CDT WED JUN 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. A HURRICANE WARNING IS IN EFFECT FOR KENEDY...COASTAL WILLACY... AND COASTAL CAMERON COUNTY. A HURRICANE WIND WARNING IS IN EFFECT FOR INLAND WILLACY AND INLAND CAMERON COUNTY. A TROPICAL STORM WIND WARNING IS IN EFFECT FOR HIDALGO AND STARR COUNTY. A TROPICAL STORM WIND WATCH IS IN EFFECT FOR ZAPATA...JIM HOGG...AND BROOKS COUNTY. HURRICANE ALEX IS CURRENTLY FORECAST TO MAKE LANDFALL OVER THE NORTHEAST MEXICAN COAST APPROXIMATELY 100 MILES SOUTH OF BROWNSVILLE LATE WEDNESDAY NIGHT OR EARLY THURSDAY MORNING. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF DEEP SOUTH TEXAS THROUGH THURSDAY AFTERNOON. RAINFALL AMOUNTS OF 6 TO 12 INCHES WITH ISOLATED AMOUNTS BETWEEN 15 TO 20 INCHES. RIP CURRENT RISK IS HIGH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HURRICANE WARNINGS TO REMAIN IN EFFECT THROUGH THURSDAY MORNING. HEAVY RAIN TO CONTINUE THROUGH THURSDAY WITH A FLASH FLOOD WATCH TO REMAIN IN EFFECT. RIP CURRENT RISK TO REMAIN ELEVATED THROUGH AT LEAST FRIDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS SHOULD REPORT ANY WIND DAMAGE OR FLOODING PRODUCED BY ALEX TO THE NATIONAL WEATHER SERVICE OFFICE IN BROWNSVILLE. GMZ130-132-135-150-155-170-175-010915- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 410 AM CDT WED JUN 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. A HURRICANE WARNING IS IN EFFECT FOR THE LAGUNA MADRE AND THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE. HURRICANE ALEX IS CURRENTLY FORECAST TO MAKE LANDFALL OVER THE NORTHEAST MEXICAN COAST APPROXIMATELY 100 MILES SOUTH OF BROWNSVILLE LATE WEDNESDAY NIGHT OR EARLY THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ALTHOUGH HURRICANE ALEX IS EXPECTED TO MOVE INLAND EARLY THURSDAY MORNING EAST TO SOUTHEAST WINDS AT TROPICAL STORM FORCE COULD CONTINUE WELL INTO THURSDAY NIGHT OR FRIDAY MORNING. SEAS WILL BE LOW IN SUBSIDING AND COULD STAY ABOVE 10 FEET UNTIL LATER FRIDAY. .SPOTTER INFORMATION STATEMENT... MARINERS SHOULD REPORT ANY WIND DAMAGE PRODUCED BY ALEX TO THE NATIONAL WEATHER SERVICE OFFICE IN BROWNSVILLE.
In the hours before
Local storm report, Jun 30, 2:01 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
201 PM CDT WED JUN 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM FUNNEL CLOUD LA FERIA 26.16N 97.82W
06/30/2010 CAMERON TX PUBLIC
PUBLIC REPORTED FUNNEL CLOUD NEAR EL CENTRO FOODS ON MAIN
STREET.
&&
TSLocal storm report, Jun 30, 2:56 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
256 PM CDT WED JUN 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM HURRICANE HARLINGEN 26.20N 97.69W
06/30/2010 CAMERON TX PUBLIC
PUBLIC REPORTS WIND DAMAGE ON WILSON ROAD, 1.5 MILES WEST
OF HIGHWAY 77 IN HARLINGEN. FIREWORKS STAND TURNED OVER,
FENCE BLOWN OVER, CAR MOVED ACROSS THE ROAD.
&&
CAMPBELLLocal storm report, Jun 30, 2:59 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
259 PM CDT WED JUN 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM FUNNEL CLOUD HARLINGEN 26.20N 97.69W
06/30/2010 CAMERON TX PUBLIC
PUBLIC REPORTS FUNNEL CLOUD NEAR HARLINGEN AIRPORT.
&&
CAMPBELLLocal storm report, Jun 30, 3:02 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
302 PM CDT WED JUN 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM FLOOD BROWNSVILLE 25.93N 97.48W
06/30/2010 CAMERON TX NWS EMPLOYEE
OFF DUTY NWS EMPLOYEE REPORTED THAT WATER COVERED BOCA
CHICA BOULEVARD NEAR THE INTERSECTION OF INTERNATIONAL.
&&
TSLocal storm report, Jun 30, 3:05 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
305 PM CDT WED JUN 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM FLOOD BROWNSVILLE 25.93N 97.48W
06/30/2010 CAMERON TX PUBLIC
PUBLIC REPORTED THAT RINGOLD STREET IS FLOODED NEAR THE
GLADYS PORTER ZOO AND THE CHILDRENS MUSEUM IS STARTING TO
FLOOD.
&&
TSLocal storm report, Jun 30, 3:05 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION FOR TEXT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
305 PM CDT WED JUN 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM FLASH FLOOD BROWNSVILLE 25.93N 97.48W
06/30/2010 CAMERON TX PUBLIC
PUBLIC REPORTED THAT RINGOLD STREET IS FLOODED NEAR THE
GLADYS PORTER ZOO AND THE CHILDRENS MUSEUM IS STARTING TO
FLOOD.
&&
TSThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 5:43 AM CDT | Areal Flood Advisory | BRO | Hidalgo | 2 hr |
| Jun 30, 7:54 AM CDT | Areal Flood Advisory | BRO | Cameron | 111 min |
| Jun 30, 10:03 AM CDT | Areal Flood Advisory | BRO | Cameron | 87 min |
| Jun 30, 10:08 AM CDT | Tornado Warning | BRO | Cameron | 37 min |
| Jun 30, 11:21 AM CDT | Special Marine Warning | BRO | 24 min | |
| Jun 30, 11:36 AM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo, Willacy | 114 min |
| Jun 30, 12:06 PM CDT | Tornado Warning | BRO | Willacy | 24 min |
| Jun 30, 12:28 PM CDT | Tornado Warning | BRO | Hidalgo, Kenedy, Willacy | 32 min |
| Jun 30, 12:46 PM CDT | Special Marine Warning | BRO | 44 min | |
| Jun 30, 12:49 PM CDT | Tornado Warning | BRO | Jim Hogg, Starr | 26 min |
| Jun 30, 1:02 PM CDT | Tornado Warning | BRO | Cameron | 43 min |
| Jun 30, 1:14 PM CDT | Areal Flood Advisory | BRO | Kenedy | 91 min |
| Jun 30, 1:32 PM CDT | Special Marine Warning | BRO | 58 min | |
| Jun 30, 1:46 PM CDT | Tornado Warning | BRO | Cameron | 14 min |
| Jun 30, 1:52 PM CDT | Flash Flood Warning | BRO | Cameron | 3 hr |
| Jun 30, 2:17 PM CDT | Tornado Warning | BRO | Cameron | 28 min |
| Jun 30, 2:42 PM CDT | Tornado Warning | BRO | Cameron | 33 min |
| Jun 30, 3:05 PM CDT | Flash Flood Warning | BRO | Cameron, Willacy | 115 min |
| Jun 30, 3:28 PM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo | 2 hr |
| Jun 30, 3:40 PM CDT | Special Marine Warning | BRO | 35 min | |
| Jun 30, 3:59 PM CDT | Tornado Warning | BRO | Cameron, Hidalgo, Willacy | 16 min |
| Jun 30, 4:05 PM CDT | Tornado Warning | BRO | Hidalgo, Willacy | 25 min |
| Jun 30, 4:16 PM CDT | Tornado Warning | BRO | Cameron, Willacy | 29 min |
| Jun 30, 4:23 PM CDT | Tornado Warning | BRO | Hidalgo, Willacy | 22 min |
| Jun 30, 4:46 PM CDT | Flash Flood Warning | BRO | Cameron | 119 min |
| Jun 30, 5:30 PM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo | 2 hr |
| Jun 30, 6:33 PM CDT | Tornado Warning | BRO | Cameron | 12 min |
| Jun 30, 6:45 PM CDT | Flash Flood Warning | BRO | Cameron | 4 hr |
Nearby
Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.